MathSciNet Relay Station
MathSciNet bibliographic data
MR1373851 (97d:46016) 46B20 (47D15)
Oja, Eve; Põldvere, Märt On subspaces of Banach spaces where every functional has a unique norm-preserving extension. Studia Math. 117 (1996), no. 3, 289–306.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement